MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SZ 4 LNG TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SZ 4 LNG TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33650014
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to worsening pain after being monitored for cystic changes for over 1 year.The loosening of the implants has progressed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, as ct scan images were provided and demonstrated loosening of both the tibial and talar components.Upon further review of the ct scans by healthcare professionals, loosening of both components was confirmed.Radiolucent areas and cysts were observed adjacent to the tibial and talar components.The radiolucency associated with the talar component was primarily anterior.The underlying cause of the failure was not identified, and no obvious cause was visible on imaging.Failure of total ankle replacement (tar) over time is a known complication.In cases where a revision procedure is planned, a medical opinion aimed at determining the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information is required to enable a meaningful clinical assessment and to identify potential causes of failure.When a ct scan is the only available clinical source, the assessment is limited.No conclusive statement can be provided due to the absence of key clinical information, including the patient¿s clinical status, specific symptoms, range of motion, and the treating physician¿s assessment.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this critical information.Due to these limitations, no statements can be made regarding the patient, the procedure, or the device in relation to the cause of failure.More detailed information regarding the complaint event and the affected device is required to determine the root cause of the reported event.A review of the device history for the reported lot did not identify any abnormalities, and no corrective actions are required at this time.A review of the labeling also did not identify any abnormalities.No indications of material, manufacturing, or design-related issues were identified during the investigation.If the device is returned or if additional information becomes available, the investigation will be reassessed.

Brand Name
INFINITY TIBIAL TRAY SZ 4 LNG TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23968586
Report Number3010667733-2026-00013
Device Sequence Number9343100
Product Code HSN
UDI-Device Identifier00840420122551
UDI-Public(01)00840420122551(11)190130(17)270128(10)1645185
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33650014
Device Lot Number1645185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale